# SDR 2003UALA00574

- Difficulty date: July 21, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 31,877 hours, 23,614 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZED FUSELAGE DAMAGED 5 INCHES FORE AND AFT AND 4 INCHES INBOARD TO OUTBOARD.  DAMAGE IS JUST FWD OF STA 219 ON RIGHT SIDE OF FWD E&E DOOR [FWD OF NOSE GEAR DOORS].  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED & INSTALLED DOUBLER AND TRIPLER REPAIR.
